On a Functional Equation Arising from the Monteiro-Botelho-Teixeira Axioms for a Topological Space
Aequationes mathematicae, Tome 9 (1973), pp. 281-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136357,
author = {SHWU-YENG, T. LIN},
title = {On a {Functional} {Equation} {Arising} from the {Monteiro-Botelho-Teixeira} {Axioms} for a {Topological} {Space}},
journal = {Aequationes mathematicae},
pages = {281--283},
year = {1973},
volume = {9},
zbl = {0277.39008},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136357/}
}
SHWU-YENG, T. LIN. On a Functional Equation Arising from the Monteiro-Botelho-Teixeira Axioms for a Topological Space. Aequationes mathematicae, Tome 9 (1973), pp. 281-283. http://geodesic.mathdoc.fr/item/AM2_1973__9_136357/